# SDR 95ZZZX6369

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Part number: GTCP8598D
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHL/ATL - FLT 219 - AT THE GATE IN PHL, THE FLIGHT CREW FOUND SMOKE IN THE CABIN.  FOUND APU (PN GTCP8598D) LEAKING OIL CAUSING SMOKE IN THE CABIN; THE APU WAS PLACED ON MEL.
